# SDR CA990907033

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727-25
- Engine: Pwa JT8D7B
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 5222703000
- Condition: Intermittent
- Location: E/E Bay
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) AIRCRAFT REPORTED INTERMITTENT MODE C OPERATION.   AIRCRAFT HAS TWO TRANSPONDERS CONNECTED TOGETHER TO 1 AIR DATA SOURCE.   NR 2 TRS HAD AN INTERNAL MODE C CODE A4 INTERMITTENT SHORT WHICH EFFECTED BOTH.  TRS REPLACED.
